Some applications of uniform p-adic cell decomposition
Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), pp. 265-271.
@incollection{AST_1991__198-199-200__265_0,
     author = {Pas, Johan},
     title = {Some applications of uniform $p$-adic cell decomposition},
     booktitle = {Journ\'ees arithm\'etiques de Luminy 17-21 Juillet 1989},
     editor = {Lachaud Gilles},
     series = {Ast\'erisque},
     pages = {265--271},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {198-199-200},
     year = {1991},
     zbl = {0757.11049},
     language = {en},
     url = {http://www.numdam.org/item/AST_1991__198-199-200__265_0/}
}
TY  - CHAP
AU  - Pas, Johan
TI  - Some applications of uniform $p$-adic cell decomposition
BT  - Journées arithmétiques de Luminy 17-21 Juillet 1989
AU  - Collectif
ED  - Lachaud Gilles
T3  - Astérisque
PY  - 1991
SP  - 265
EP  - 271
IS  - 198-199-200
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1991__198-199-200__265_0/
LA  - en
ID  - AST_1991__198-199-200__265_0
ER  - 
%0 Book Section
%A Pas, Johan
%T Some applications of uniform $p$-adic cell decomposition
%B Journées arithmétiques de Luminy 17-21 Juillet 1989
%A Collectif
%E Lachaud Gilles
%S Astérisque
%D 1991
%P 265-271
%N 198-199-200
%I Société mathématique de France
%U http://www.numdam.org/item/AST_1991__198-199-200__265_0/
%G en
%F AST_1991__198-199-200__265_0
Pas, Johan. Some applications of uniform $p$-adic cell decomposition, in Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), pp. 265-271. http://www.numdam.org/item/AST_1991__198-199-200__265_0/

1. S. E. Borevich, I. R. Shafarevich, "Zahlentheorie," Birkhäuser, Basel-Stuttgart, 1966.

2. P. J. Cohen, Decision procedures for real and p-adic fields, Comm. Pure Appl. Math. 22 (1969), 131-151. | DOI | Zbl

3. J. Denef, The rationality of the Poincaré series associated to the p-adic points on a variety, Invent. Math. 77 (1984), 1-23. | DOI | EuDML | Zbl

4. J. Denef, p-adic semi-algebraic sets and cell decomposition, J. Reine Angew. Math. 369 (1986), 154-166. | EuDML | Zbl

5. J. Denef, On the degree of Igusa's local zeta function, Amer. J. Math. 109 (1987), 991-1008. | DOI | Zbl

6. B. Dwork, On the rationality of the zeta Junction of an algebraic variety, Amer. J. Math. 82 (1960), 631-648. | DOI | Zbl

7. J.-I. Igusa, Complex powers and asymptotic expansions I, J. Reine Angew. Math. 268/269 (1974), 110-130 | EuDML | Zbl

J.-I. Igusa, Complex powers and asymptotic expansions II, ibid. 278/279 (1975), 307-321. | EuDML | Zbl

8. J.-I. Igusa, Some observations on higher degree characters, Amer. J. Math. 99 (1977), 393-417. | DOI | Zbl

9. A. Macintyre, On definable subsets of p-adic fields, J. Symbolic Logic 41 (1976), 605-610. | DOI | Zbl

10. A. Macintyre, Rationality of p-adic Poincaré series : uniformity in p, Ann. Pure Appl. Logic (to appear). | Zbl

11. D. Meuser, The meromorphic continuation of a zeta function of Weil and Igusa type, Invent. Math. 85 (1986), 493-514. | DOI | EuDML | Zbl

12. J. Oesterlé, Réduction modulo p n des sous-ensembles analytiques fermés de 𝐙p N, Invent. Math. 66 (1982), 325-341. | DOI | EuDML | Zbl

13. J. Pas, Uniform p-adic cell decomposition and local zeta functions, J. Reine Angew. Math. 399 (1989), 137-172. | EuDML | Zbl

14. J. Pas, Cell decomposition and local zeta functions in a tower of unramified extensions of a p-adic field, Proc. London Math. Soc. 60 (1990). | Zbl

15. J. Pas, Igusa local zeta functions and Meuser's invariant functions, preprint. | Zbl

16. J.-P. Serre, Quelques applications du théorème de densité de Chebotarev, Publ. Math. IHES 54 (1981), 123-202. | DOI | EuDML | Numdam | Zbl